MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1125325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling (2091); Numbness (2415)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of hypersensitivity is listed in the xience alpine everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a xience alpine stent was implanted on (b)(6) 2019.On (b)(6) 2019, the patient presented with upper extremity swelling, tingling and the inability to raise their arms above their head, thought to be a possible allergic reaction.The statin was changed, and steroids given.A blood panel came back normal with normal ejection fraction.The patient continues to have symptoms and may be tested for an allergic reaction to the stent at a future date.No additional information was provided.

Brand Name
XIENCE ALPINE
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9499802
Report Number2024168-2019-14803
Device Sequence Number16444680
Product Code NIQ
UDI-Device Identifier08717648199455
UDI-Public08717648199455
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Catalogue Number1125325-23
Device Lot Number7081641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;